RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 595–603 (Mi mz2617)  

This article is cited in 4 scientific papers (total in 4 papers)

Discrete Universality of $L$-Functions for New Forms

A. P. Laurincikasa, K. Matsumotob, J. Steudingc

a Vilnius University
b Nagoya University
c Johann Wolfgang Goethe-Universität

Abstract: A Voronin-type discrete universality theorem for the $L$-functions of new forms is proved.

DOI: https://doi.org/10.4213/mzm2617

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 551–558

Bibliographic databases:

UDC: 511
Received: 28.06.2004

Citation: A. P. Laurincikas, K. Matsumoto, J. Steuding, “Discrete Universality of $L$-Functions for New Forms”, Mat. Zametki, 78:4 (2005), 595–603; Math. Notes, 78:4 (2005), 551–558

Citation in format AMSBIB
\Bibitem{LauMatSte05}
\by A.~P.~Laurincikas, K.~Matsumoto, J.~Steuding
\paper Discrete Universality of $L$-Functions for New Forms
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 595--603
\mathnet{http://mi.mathnet.ru/mz2617}
\crossref{https://doi.org/10.4213/mzm2617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226731}
\zmath{https://zbmath.org/?q=an:1161.11381}
\elib{http://elibrary.ru/item.asp?id=9155895}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 551--558
\crossref{https://doi.org/10.1007/s11006-005-0153-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144443032}


Linking options:
  • http://mi.mathnet.ru/eng/mz2617
  • https://doi.org/10.4213/mzm2617
  • http://mi.mathnet.ru/eng/mz/v78/i4/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matsumoto K., “a Survey on the Theory of Universality For Zeta and l-Functions”, Number Theory: Plowing and Starring Through High Wave Forms, Series on Number Theory and Its Applications, 11, ed. Kaneko M. Kanemitsu S. Liu J., World Scientific Publ Co Pte Ltd, 2015, 95–144  mathscinet  zmath  isi
    2. Laurincikas A., “Uniform distribution modulo 1 and the universality of zeta-functions of certain cusp forms”, Publ. Inst. Math.-Beograd, 100:114 (2016), 131–140  crossref  mathscinet  zmath  isi  scopus
    3. Laurincikas A. Matsumoto K. Steuding J., “Discrete universality of L-functions of new forms. II”, Lith. Math. J., 56:2 (2016), 207–218  crossref  mathscinet  zmath  isi  scopus
    4. Laurincikas A., Siauciunas D., Vaiginyte A., “Extension of the Discrete Universality Theorem For Zeta-Functions of Certain Cusp Forms”, Nonlinear Anal.-Model Control, 23:6 (2018), 961–973  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:87
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020